Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 27, 2014, 06:44:10 PM

Login with username, password and session length


Members
  • Total Members: 24070
  • Latest: sami
Stats
  • Total Posts: 647648
  • Total Topics: 49356
  • Online Today: 232
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: drop in t-cells  (Read 3883 times)

0 Members and 1 Guest are viewing this topic.

Offline debsd222

  • Member
  • Posts: 69
drop in t-cells
« on: July 11, 2010, 08:05:00 PM »
Hi Ladies....Ive been diagnosed since Nov 09, and have slowly increased my t-cells from 200 up to 629. My most recent test this week, my t-cells had dropped to 505. I have been on meds for a year and a half. My % dropped as well. I didnt get my viral load yet, which would help me feel better if I was still undetectable. Do any of you know what causes these drops? I had just come back from an exhausting trip back east so Im hoping its just that. Im trying not to freak out.
April 08 3 month bout w/ shingles, ongoing nerve pain
Dec 08 pos  cd4 200 %8  VL 18,000
Feb 09 started sustiva, truvada -allergic to sustiva, hospital 4 days.
March 09 started truvada, reyataz and norvir
March 09  cd4 279  % 12 VL 10,000
April 09 cd4 327  %12  VL 300
Aug 09 cd4 392  %16  Vl undetectable
Dec 09 hospital pneumonia 6 days
Dec 09 cd4 462  %20  VL undetectable
Mar 10 cd4 629 27% VL undetectable
July 9, 2010 cd4 505  21% VL undetectable
Oct 2010 cd4 689  22%  VL 64
Nov 2010  cd4689  22%  VL  UD
May 2013 cd4 759. 29%. VL. UD

Offline newby05

  • Member
  • Posts: 41
Re: drop in t-cells
« Reply #1 on: July 11, 2010, 10:55:10 PM »
Mine were doing very well since I started Atripla. Then.....my last labs showed a decrease in t-cells. Don't fret with just one drop. Many, many things cause them to drop. Probably the next time you have labs they will have risen again.  :)

Offline jay195

  • Member
  • Posts: 67
Re: drop in t-cells
« Reply #2 on: July 12, 2010, 01:51:41 PM »
Hi Debbs,

 I woudn't worry about yhe drop in your Tcells.

I think stress can cause them to drop.

I've been pos since May 2008.

Mine have gone from 249 to 750. Then they dropped in six months to 500 and something.

Last time they were 680 ( I think ).

I don't keep the copies the doctors give me of my results , I do however graph them.

Try to eat healthily, get lots of rest and stay calm.

                                         Jay xx

Offline debsd222

  • Member
  • Posts: 69
Re: drop in t-cells
« Reply #3 on: July 15, 2010, 12:26:45 PM »
Thanks, ladies....you know how it is, you can really get yourself stressed with test results. With my provider my results show up in my computer within 1-3 days of the test. I like that, but if the results aren't good you're kind of left there worrying without necessarily understanding the results.  I go to see my Doc tomorrow so he can help me understand how this works.
April 08 3 month bout w/ shingles, ongoing nerve pain
Dec 08 pos  cd4 200 %8  VL 18,000
Feb 09 started sustiva, truvada -allergic to sustiva, hospital 4 days.
March 09 started truvada, reyataz and norvir
March 09  cd4 279  % 12 VL 10,000
April 09 cd4 327  %12  VL 300
Aug 09 cd4 392  %16  Vl undetectable
Dec 09 hospital pneumonia 6 days
Dec 09 cd4 462  %20  VL undetectable
Mar 10 cd4 629 27% VL undetectable
July 9, 2010 cd4 505  21% VL undetectable
Oct 2010 cd4 689  22%  VL 64
Nov 2010  cd4689  22%  VL  UD
May 2013 cd4 759. 29%. VL. UD

Offline BT65

  • Global Moderator
  • Member
  • Posts: 10,056
Re: drop in t-cells
« Reply #4 on: July 16, 2010, 05:50:33 AM »
Deb, don't worry about the slight drop in your t-cells.  The can vary quite often, depending on the activity you're doing.  You have to look for a trend; in other words, if they continue dropping over 3 consecutive tests, then you can be concerned. 
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline debsd222

  • Member
  • Posts: 69
Re: drop in t-cells
« Reply #5 on: July 18, 2010, 01:49:00 PM »
I saw the Doc yesterday and he assured me everything was fine. My VL was still undetectable. He thinks that the 629 count may have been inflated for some reason, seems like a big jump. Anyway, thanks for the reassurance til I could get to the Doc. Deb
April 08 3 month bout w/ shingles, ongoing nerve pain
Dec 08 pos  cd4 200 %8  VL 18,000
Feb 09 started sustiva, truvada -allergic to sustiva, hospital 4 days.
March 09 started truvada, reyataz and norvir
March 09  cd4 279  % 12 VL 10,000
April 09 cd4 327  %12  VL 300
Aug 09 cd4 392  %16  Vl undetectable
Dec 09 hospital pneumonia 6 days
Dec 09 cd4 462  %20  VL undetectable
Mar 10 cd4 629 27% VL undetectable
July 9, 2010 cd4 505  21% VL undetectable
Oct 2010 cd4 689  22%  VL 64
Nov 2010  cd4689  22%  VL  UD
May 2013 cd4 759. 29%. VL. UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.